Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Spectral properties of some positive operators in a Banach space with the decomposition property
HTML articles powered by AMS MathViewer

by Nazar H. Abdelaziz PDF
Proc. Amer. Math. Soc. 48 (1975), 344-350 Request permission

Abstract:

This paper presents further generalizations of some results due to Perron and Frobenius concerning the peripheral spectrum of finite matrices with nonnegative entries.
References
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 344-350
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0358426-6
  • MathSciNet review: 0358426